RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 3, Pages 119–125 (Mi fpm1807)  

On the shape of a high excursion of a Gaussian stationary process

E. V. Kremena

Lomonosov Moscow State University

Abstract: We investigate the shape of an excursion above a high level $u$ by a stationary Gaussian process. The shape depends on the conditioned mean and covariances of the underlying process. The paths vary slightly around a deterministic trend. The probability of such event can be determined asymptotically exactly for $u\rightarrow\infty$.

Full text: PDF file (116 kB)
References: PDF file   HTML file

UDC: 519.21

Citation: E. V. Kremena, “On the shape of a high excursion of a Gaussian stationary process”, Fundam. Prikl. Mat., 22:3 (2018), 119–125

Citation in format AMSBIB
\Bibitem{Kre18}
\by E.~V.~Kremena
\paper On the shape of a high excursion of a Gaussian stationary process
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 3
\pages 119--125
\mathnet{http://mi.mathnet.ru/fpm1807}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1807
  • http://mi.mathnet.ru/eng/fpm/v22/i3/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:35
    Full text:11
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019